# SDR SCNA20160121008

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LT SIDE ZEE ANGLE AT BS 500B TO 500I HAVE SEVERAL AREAS OF CORROSION. FABRICATED NEW ZEE ANGLE AND INSTALLED ZEE ANGLE AT BS 500B TO 500I.
